# SDR MWEA95181

- Difficulty date: April 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 62000111
- Condition: Inop
- Location: Galley
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTS, 3 OVEN CIRCUIT BREAKER POPPED IN FLIGHT AND F/A SMELLED BURNING ODOR IN CABIN.  MAINTENANCE REMOVED AND REPLACED OVEN.  OPS CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
